X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (21) 21
mathematics, applied (13) 13
operators (8) 8
convergence (7) 7
generating matrix function (7) 7
recurrence relation (7) 7
mathematical analysis (6) 6
approximation (5) 5
continuity (5) 5
differential-equations (5) 5
polynomials (5) 5
statistics & probability (5) 5
beta matrix function (4) 4
gegenbauer matrix polynomials (4) 4
hermite matrix polynomials (4) 4
jacobi matrix polynomials (4) 4
laguerre matrix polynomials (4) 4
mathematics - classical analysis and odes (4) 4
modulus of continuity (4) 4
a-statistical convergence (3) 3
applications of mathematics (3) 3
applied mathematics (3) 3
article subject (3) 3
gamma function (3) 3
gamma matrix function (3) 3
generating functions (3) 3
generating-functions (3) 3
hypergeometric matrix function (3) 3
szasz operator (3) 3
theorems (3) 3
41a36 (2) 2
approximation properties (2) 2
bernoulli (2) 2
chan-chyan-srivastava polynomials (2) 2
construction (2) 2
differential equations (2) 2
dunkl analogue (2) 2
fibonacci (2) 2
functions (2) 2
generating function (2) 2
gould-hopper polynomials (2) 2
hermite polynomials (2) 2
inequalities (2) 2
inequality (2) 2
integral representation (2) 2
integral representations (2) 2
integrals (2) 2
jordan block (2) 2
lagrange polynomials (2) 2
linear positive operators (2) 2
mathematical functions (2) 2
mathematics, general (2) 2
matrices (2) 2
matrix differential equation (2) 2
matrix functional calculus (2) 2
multilateral generating functions (2) 2
multilinear and multilateral generating matrix functions (2) 2
multilinear generating functions (2) 2
recurrence relations (2) 2
representations (2) 2
statistical approximation (2) 2
studies (2) 2
szász operator (2) 2
variables (2) 2
-chebyshev polynomials (1) 1
-fibonacci polynomials (1) 1
33c45 (1) 1
41a25 (1) 1
41a30 (1) 1
41a35 (1) 1
alpha,q-bernstein-kantorovich operators (1) 1
analogue (1) 1
analysis (1) 1
appell hypergeometric matrix functions (1) 1
associated and modified struve functions (1) 1
b-continuous functions (1) 1
b-differentiable functions (1) 1
bernoulli polynomials (1) 1
bessel matrix function (1) 1
bessel matrix functions (1) 1
beta function (1) 1
bilinear generating function (1) 1
biorthogonal polynomials (1) 1
bleimann (1) 1
boas-buck type polynomials (1) 1
bounding inequalities (1) 1
calculus (1) 1
chan-chyan-srivastava multivariable polynomials (1) 1
charlier polynomials (1) 1
chebyshev matrix polynomials of the second kind (1) 1
chebyshev-chebyshev (1) 1
chebyshev-hermite (1) 1
chyan-srivastava polynomials (1) 1
classical physics (1) 1
computational mathematics (1) 1
computational theory and mathematics (1) 1
computer science (1) 1
computer science, interdisciplinary applications (1) 1
confluent hypergeometric function (1) 1
confluent hypergeometric functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 11
... generalization of Szász operators via q-calculus Gürhan ˙ Içöz * and Bayram Çekim * Correspondence: gurhanicoz@gazi.edu.tr Department of Mathematics, Faculty of Science... 
33C45 | 41A25 | 41A36 | Szász operator | Dunkl analog | Analysis | generalization of exponential function | Mathematics, general | generating functions | Mathematics | Applications of Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | Q-BERNSTEIN POLYNOMIALS | CONVERGENCE | APPROXIMATION PROPERTIES | Szasz operator | Operators | Construction | Theorems | Approximation | Mathematical analysis | Inequalities | Continuity | Convergence
Journal Article
Journal of the Egyptian Mathematical Society, ISSN 1110-256X, 07/2015, Volume 23, Issue 2, pp. 247 - 250
In the present paper, a new relation including hypergeometric matrix function between Laguerre and Hermite matrix polynomials presented in [2,3] is derived. 
Hermite matrix polynomials | Hypergeometric matrix functions | Laguerre matrix polynomials
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2018, Volume 42, Issue 3, pp. 887 - 903
According to the generalized Mellin derivative, we introduce a new family of polynomials called higher order generalized geometric polynomials and obtain some... 
Riemann zeta function | Bernoulli polynomials | Generalized geometric polynomials | Euler polynomials | CONNECTION | MATHEMATICS | SERIES | R-WHITNEY NUMBERS | BERNOULLI | FORMULA | SUMS
Journal Article
Axioms, ISSN 2075-1680, 2019, Volume 8, Issue 4, p. 111
Approximation and some other basic properties of various linear and nonlinear operators are potentially useful in many different areas of researches in the... 
lipschitz class | local approximation | szász-mirakjan beta type operators | confluent hypergeometric function | szász-mirakjan operators | extended gamma and beta functions | voronovskaja type approximation theorem | modulus of continuity | modulus of smoothness | gamma and beta functions
Journal Article
Journal of function spaces, ISSN 2314-8888, 2019, Volume 2019, pp. 1 - 11
In this study, we introduce a Durrmeyer type of Bleimann, Butzer, and Hahn operators (BBH) on -integers. We derive the some approximation properties for these... 
MATHEMATICS | BLEIMANN | MATHEMATICS, APPLIED | Integers | Operators | Properties (attributes) | Researchers | Approximation | Applied mathematics | Mathematical analysis | Calculus | Inequality
Journal Article
Miskolc Mathematical Notes, ISSN 1787-2405, 2017, Volume 18, Issue 1, pp. 211 - 221
... İÇÖZ AND BAYRAM ÇEKİM Received 20 May, 2016 Abstract. In this paper, we study q extension of Mittag-Leffler operators. We establish mo- ments of these operators... 
Q-Gamma function | q-Mittag-Leffler operators | Modulus of continuity | MATHEMATICS | RATES | modulus of continuity | q-Gamma function | A-STATISTICAL CONVERGENCE
Journal Article
Symmetry (Basel), ISSN 2073-8994, 2019, Volume 11, Issue 2, p. 264
In this paper, firstly the definitions of the families of three-variable polynomials with the new generalized polynomials related to the generating functions... 
Lucas polynomials | trivariate Lucas polynomials | MULTIDISCIPLINARY SCIENCES | EQUATIONS | generating functions | FIBONACCI | Fibonacci polynomials | trivariate Fibonacci polynomials
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2017, Volume 40, Issue 18, pp. 7697 - 7704
The goal in the paper is to advertise Dunkl extension of Szász beta‐type operators. We initiate approximation features via acknowledged Korovkin and weighted... 
Lipschitz functions | Szász operators | Dunkl‐type generalization | Peetre's K‐functional | Peetre's K-functional | Dunkl-type generalization | MATHEMATICS, APPLIED | Szasz operators | Operators (mathematics) | Continuity (mathematics) | Mathematics - Classical Analysis and ODEs
Journal Article
Miskolc Mathematical Notes, ISSN 1787-2405, 2013, Volume 14, Issue 3, pp. 817 - 826
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 2011, Volume 61, Issue 9, pp. 2412 - 2423
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 2180-4206, 2018, Volume 42, Issue 5, pp. 2795 - 2805
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 4/2013, Volume 2013, pp. 1 - 6
By means of the Riemann-Liouville fractional calculus, extended Jacobi functions are de…fined and some of their properties are obtained. Then, we compare some... 
MATHEMATICS | MATHEMATICS, APPLIED | Functions | Research | Vector spaces | Functional equations | Variables (Mathematics) | Mathematical research | Studies | Differential equations | Derivatives
Journal Article
FILOMAT, ISSN 0354-5180, 2015, Volume 29, Issue 9, pp. 2059 - 2067
In the present paper, we define q-matrix polynomials in several variables which reduces Chan-Chyan-Srivastava and Lagrange-Hermite matrix polynomials in [6].... 
q-shifted matrix function | MATHEMATICS | MATHEMATICS, APPLIED | q-Lagrange-Hermite matrix polynomials | LAGRANGE POLYNOMIALS | STATISTICAL APPROXIMATION | Q-EXTENSIONS | GENERATING-FUNCTIONS | BERNOULLI | CHYAN-SRIVASTAVA POLYNOMIALS | EULER | q-Chan-Chyan-Srivastava matrix polynomials
Journal Article
Gazi University Journal of Science, ISSN 1303-9709, 07/2015, Volume 28, Issue 2, pp. 259 - 263
Journal Article
Journal of Mathematical Sciences (Japan), ISSN 1340-5705, 2015, Volume 22, Issue 2, pp. 519 - 530
Journal Article
Miskolc Mathematical Notes, ISSN 1787-2405, 2015, Volume 16, Issue 1, pp. 79 - 89
Journal Article
Hacettepe Journal of Mathematics and Statistics, ISSN 1303-5010, 02/2012, Volume 41, Issue 1, pp. 25 - 32
Journal Article
Mathematics, ISSN 2227-7390, 02/2019, Volume 7, Issue 2, p. 136
In this paper, we introduce (p, q) -Chebyshev polynomials of the first and second kind that reduces the (p, q)-Fibonacci and the (p, q)-Lucas polynomials.... 
Multilinear generating functions | (p, q)-Chebyshev polynomials | (p, q)-Fibonacci polynomials | Multilateral generating functions | MATHEMATICS | multilateral generating functions | multilinear generating functions | FIBONACCI | GENERATING-FUNCTIONS | (p, q)–Fibonacci polynomials | (p, q)–Chebyshev polynomials
Journal Article
Filomat, ISSN 0354-5180, 1/2016, Volume 30, Issue 14, pp. 3733 - 3742
We give the Stancu-type generalization of the operators which is given by Erkus-Duman and Duman in this study. We derive approximation theorems via... 
MATHEMATICS | MATHEMATICS, APPLIED | LAGRANGE POLYNOMIALS | generating functions | STATISTICAL APPROXIMATION | CONVERGENCE | Chan-Chyan-Srivastava multivariable polynomials | A-statistical convergence
Journal Article
Gazi University Journal of Science, ISSN 1303-9709, 2014, Volume 27, Issue 1, pp. 663 - 667
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.